# SDR ASAA0975924

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 32,028 hours, 13,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE FROM LIGHTING STRIKE ON CROWN AT BUTT JOINT AT APPROX STA 540 FUSELAGE SECTION 43 BETWEEN STRINGERS 1 AND 2.  REPAIRED SKIN AT STA 540 BETWEEN S1 AND S2R.
